Optimal asymptotic robust performance via non linear controllers

Kameshwar Poolla, Jeff S. Shamma

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper we introduce a novel measure of asymptotic disturbance rejection for a feedback system. This notion of asymptotic performance is particularly well suited to the robust control of systems that exhibit both parametric and dynamic modelling uncertainty. We then derive a switching-type controller that provides optimal asymptotic disturbance rejection properties. The particular notion of disturbance rejection we consider is rejection of persistent bounded disturbances (i.e. [I-optimal control). While asymptotic performance is guaranteed, we also provide bounds that quantify the transient response behaviour of this particular control scheme.

Original languageEnglish (US)
Pages (from-to)1367-1389
Number of pages23
JournalInternational Journal of Control
Volume62
Issue number6
DOIs
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Optimal asymptotic robust performance via non linear controllers'. Together they form a unique fingerprint.

Cite this